# SDR SWAA095831

- Difficulty date: September 10, 2009
- Submitted: September 14, 2009
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- Aircraft time: 71,170 hours, 58,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545776
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND SKIN CRACKED AT BS 972, STR 24L.  REPAIRED SKIN PER AAR EA.
